# SDR 99ZZZX3559

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 104900A4
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU WOULD NOT ADJUST.  REMOVED AND REPLACED.
